# SDR XN0A1195

- Difficulty date: February 7, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,264 hours, 35,825 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 1 Vhf
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

NR 1 VHF WOULD NOT TRANSMIT OR RECEIVE.  REMOVED AND REPLACED VHF TRANSCEIVER IAW B727 M/M 23-21-31.
